# SDR GLBA2003105

- Difficulty date: July 11, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 28,486 hours, 31,718 cycles
- System (JASC): 3150 · Central Warning
- Part: Panel
- Part number: 12034428505
- Part serial: 095762219
- Condition: Inoperative
- Location: Stall Warning
- Part time: 7,244 hours, 8,297 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL WARNING SOUNDS CONSTANTLY, REMOVED AND REPLACED STALL WARNING PANEL.
